# SDR DXTA200500675

- Difficulty date: April 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 5,041 hours, 3,187 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Logic Card
- Part number: 99147282
- Part serial: 227
- Condition: Failed
- Location: Nlg
- Part time: 3,714 hours, 2,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR BUMPS DURING CLIMB-OUT AT MID TO UPPER 20,000 FT 300KTS INDICATED (CREW STATES NO CHANGE IN GEAR UP INDICATION).  REMOVED AND REPLACED LOGIC CARD NC002 IAW 750MM 24-53-00.  COMPLIED WITH GEAR BUMP TROUBLESHOOTING IAW 750MM 32-30-00.
